# SDR A6WA20120918005

- Difficulty date: September 1, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 25,544 hours, 24,255 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOORBEAM AT FS 280 IS CRACKED IN UPPER CAP RADIUS AT LBL 12 AND RBL 12.  REPAIR AREA IAW BOMBARDIER REO 601R-53-11-126 REV A.
